Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Typhoid, fever, joint pain, pulse 85-90

i was suffered from typhoid 23rd feb 2012 and fever 99 degree c only. Than i taken antibiotics and other thing thru doctor prescription for 20 days . Now till date also i have fever some times in a day 99 degree, eyes burning,joint/ back pain & pulse 85-90 every time. I have done all the blood sample, urine sample along with culture test & it is o.k. Is may be any danger thing/diseases. What we have to do now.Pl give the direction.
Asked On : Sat, 28 Apr 2012
Answers:  2 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Hi there.

Typhoid needs atleast 4 weeks of complete rest for proper recovery. Fever means more than 100 degrees farenheit, so don't worry as 99 is not dangerous.

Your pulse rate is normal. In fever it will usually be more than 100. The burning eyes and back pain could be due to overworking and lack of sleep. Avoid working for long hours in front of laptop.

Eat a balanced diet. Drink 1-2 litres of water daily. Get 6-8 hours of sleep daily. Do Yoga for stress relief.

Nothing to worry. Take good care of your health.


Answered: Sat, 28 Apr 2012
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
from the description ,it seems you are having some thing that resulting in low grade temp and increased pulse rate.
as the relevant blood tests are not showing any abnormalities ,may be it is just the convalescence . do not worry and have healthy diets with enough calories.
plenty liquids to be taken so that there is no dehydration that may give rise to low grade temp and increased pulse rate also ,
In case you have persistent complains please get a check up again with your doctor and discuss it for any further investigations
U S G exam of whole abdomen if not already done may be helpful.
wishing your early recovery
Answered: Sat, 28 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor